MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.4.0MM SELF DRILLING 10MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.4.0MM SELF DRILLING 10MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48335410
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon noticed the ring on a 4.0 x 10 sd screw was broken as he was inserting into the implant.
 
Additional Manufacturer Narrative
Method: risk assessment; results: the screw was not returned for evaluation and no lot# was provided.Therefore device history, complaint history and device inspection could not be performed.Conclusion: the root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
ANCHOR C DIAM.4.0MM SELF DRILLING 10MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6254413
Report Number3005525032-2017-00010
Device Sequence Number13659972
Product Code OVE
UDI-Device Identifier04546540679871
UDI-Public(01)04546540679871
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48335410
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2017
Supplement Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1